MathSciNet Relay Station
MathSciNet bibliographic data
MR2981635 60J65 (60F10 60J80)
Fang, Ming; Zeitouni, Ofer Slowdown for time inhomogeneous branching Brownian motion. J. Stat. Phys. 149 (2012), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement